Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor withdrawal

Posted by anonymous on February 26, 1999, at 22:09:52

In reply to effexor withdrawal, posted by cbachman on February 26, 1999, at 21:25:40

> I seem to be experiencing some strange symptoms whenever I miss a dose of effexor. I wake up with nightmares and hallucinations and severe pain in my head behind my eyes. As soon as I take the missed 75mg dose the symptoms subside after about 30min to an hour. I also tried decreasing the amt by 1/4 and had the same severe head/eye pain and sweating. This has happened too many times to be caused by something else ...I finally figured out that as soon I a replaced the missed dose I was okay.
> What have you heard regarding the withdrawal of this medication?
> I appreciate your response, in advance.
There have been many reports of withdrawal symptoms from SSRI's and other new antidepressants. Since effexor is a combo drug, this sounds plausible to me. Have you consulted your psychiatrist?




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:anonymous thread:3267